25-Year-Old Dad Takes Diet Pill To Lose Weight, Then Part Of His Leg Turns Black And Dies

Diet pills are a drug that most people don’t consider dangerous. Many believe that they’re a simple fix to their weight or health problems, but that couldn’t be further from the truth.

On this important episode of The Doctors, we’re shown a 25-year-old dad’s horrifying photos from the hospital. He accidentally overdosed on DNP, a controversial diet pill, after taking eight of them.

Because of the chemicals in this pill, his body temperature rose to 108 °F, part of his leg died, and he was put into a medically induced coma.

He clearly took a few too many. But if just eight pills can have a drastic effect on a man’s body, can you imagine what one pill does that you can’t see with the naked eye?

The professionals on this show make it clear that not all diet pills are horrible, but all diet pills are intended to be used under medical advisement.

There is no reason to put yourself at risk. If you’re serious about losing weight and want to try a pill or a supplement, just consult your doctor. It’s always better to be safe rather than sorry.

This dad has been permanently scarred by this experience and now admits he’ll never touch a pill again.

Please SHARE this story with everyone you know so that more people can become aware of these serious dangers!

Warning: The content in the video below contains material that some viewers might consider too graphic.
Source: http://www.littlethings.com

Share with Love to your friends and family by clicking the button below.